Malliavin calculus for two-parameter processes
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 85 (1985) no. 3, p. 73-86
@article{ASCFPA_1985__85_3_73_0,
     author = {Nualart, David and Sanz, M.},
     title = {Malliavin calculus for two-parameter processes},
     journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {85},
     number = {3},
     year = {1985},
     pages = {73-86},
     zbl = {0581.60050},
     mrnumber = {790724},
     language = {en},
     url = {http://www.numdam.org/item/ASCFPA_1985__85_3_73_0}
}
Nualart, D.; Sanz, M. Malliavin calculus for two-parameter processes. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 85 (1985) no. 3, pp. 73-86. http://www.numdam.org/item/ASCFPA_1985__85_3_73_0/

[1]. Bismut, J.M. (1981). Martingales, the Malliavin Calculus and hypoellipticity under general Hörmander's conditions. Z. Wahrsch. verw. Gebiete, pp 469-505. | MR 621660 | Zbl 0445.60049

[2]. Cairoli, R. (1972). Sur une équation différentielle stochastique. CRAS 274, pp 1739-1742. | MR 301796 | Zbl 0244.60045

[3]. Cairoli, R. and Walsh, J.B. (1975). Stochastic integrals in the plane. Acta Math. 134, pp 111-183. | MR 420845 | Zbl 0334.60026

[4]. Hajek, B. (1982). Stochastic equations of hyperbolic type and a two-parameter Stratonovich calculus. Ann. Probability 10, pp. 451-463. | MR 647516 | Zbl 0478.60069

[5]. Ikeda, N. and Watanabe, S. (1981). Stochastic differential equations and diffusion processes. Amsterdam-Oxford- New York: North-Holland and Tokyo: Kodansha. | MR 637061 | Zbl 0495.60005

[6]. Malliavin, P. (1978). Stochastic Calculus of variations and hypoelliptic operators. Proceedings of the International Conference on Stoch. differential equations of Kyoto 1976, pp. 195-263 Tokyo: Kimokuniya and New York: Wiley. | MR 536013 | Zbl 0411.60060

[7]. Nualart, D. and Sanz, M. (1984). Malliavin Calculus for two-parameter Wiener functionals. Preprint. | MR 807338 | Zbl 0595.60065

[8]. Shigekawa, I. (1980). Derivatives of Wiener functionals and absolute continuity of induced measures. J. Math. Kyoto Univ. 20-2 pp. 263-289. | MR 582167 | Zbl 0476.28008

[9]. Stroock, D. (1981). The Malliavin Calculus, a functional analytic approach. Journal of Functional Analysis 44, pp.212-257. | MR 642917 | Zbl 0475.60060

[10]. Wong, E. and Zakai, M. (1978). Differentiation formulas for stochastic integrals in the plane. Stochastic Processes and their Applications 6, pp. 339-349. | MR 651571 | Zbl 0372.60078